# SDR SIMA20120318010

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 21,831 hours, 19,447 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 618047359713
- Part serial: 3054
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3032 THE CREW REPORTED THE BAGGAGE SMOKE DETECTOR FAILED TEST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FORWARD SMOKE DETECTOR IAW EMB-140 AMM 26-15-01 AND LAMP.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
